# SDR AALA20170910008

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 54,591 hours, 26,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22294
- Condition: Discharged
- Location: Cabin
- Part time: 13,578 hours, 7,594 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE CEILING LIGHTS FROM FUSELAGE STATION 1130 TO 1300 ARE INOPERATIVE.  REMOVED AND REPLACED  BATTERY PACK B5-27 AND BATTERY ASSEMBLY B5-107 (AALA20170910009) PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
